# SDR CALA2019032900491

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 66,371 hours, 27,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Not Reported
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

REAL BAD SHUDDER FROM ACFT AT .79IMN AND 28300FT. RETURNED TO IAH. REFERENCE LOGPAGE 9247300, RT UNDERWING PANEL BULB SEAL REPLACED. ITEM IDENTIFIED ON AIRFRAME INSPECTION REFERENCE TSM 05-50-00-810-801-A.
